# SDR ASOA2015032712484

- Difficulty date: March 9, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,856 hours, 10,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 314
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR FLOOR SUPPORT ANGLE AT FS 314.  CORRODED BEYOND LIMITS IAW SRM 51-21-06-001-001-A01.  REMOVED SERVICE DOOR FLOOR SUPPORT ANGLE AT SERVICE DOOR 51-42-06-001-001-A01.  INSTALLED SERVICE DOOR FLOOR SUPPORT ANGLE AT SERVICE DOOR FLOOR SILL LOWER IAW SRM 51-42-06-001-001-A01.
